2019
Том 71
№ 8

All Issues

Article (Ukrainian)

Theory of operator means

Arlinsky Yu. M.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 723–730

Article (Russian)

Inverse problem of the spectral analysis and non-Abelian chains of nonlinear equations

Berezansky Yu. M., Gekhtman M. I.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 730–747

Article (Ukrainian)

Asymptotic estimates of approximation of continuous periodic functions by Fourier sums

Gavrilyuk V. T.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 747–755

Article (Ukrainian)

Asymptotically normal estimates of solutions of systems of linear algebraic equations. I

Girko V. L.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 755–762

Article (Ukrainian)

Generalized moment representations and Pade-Chebyshev approximations

Golub A. P.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 762–766

Article (Ukrainian)

Differential invariants of a Euclidean algebra

Egorchenko I. A.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 767–772

Article (Ukrainian)

Growth estimates of conjugate harmonic polynomials in domains of the complex plane

Maimeskul V. V.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 772–777

Article (Ukrainian)

Theory of regularizability in topological vector spaces

Menikhes L. D., Plichko A. M.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 777–781

Article (Ukrainian)

Approximation of periodic functions by interpolation polynomials in L1

Motornyi V. P.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 781–786

Article (Ukrainian)

Normality in the space of subgroups of a lie group

Panasyuk S. P.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 786–788

Article (Ukrainian)

Reconstruction of the vietoris topology from compacta in the space of closed subgroups

Piskunov A. G.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 789–794

Article (Ukrainian)

A bilocal periodic problem for the Sturm-Liouville and Dirac operators and some applications to the theory of nonlinear dynamical systems. I

Bogolyubov N. N., Prykarpatsky A. K.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 794–800

Article (Ukrainian)

Analysis of integrability of the generalized Kadomtsev-Petviashvili type model

Pritula N. N.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 800–806

Article (Ukrainian)

The monad of inclusion hyperspaces and its algebras

Radul T. N.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 806–811

Article (Ukrainian)

An approximation method in a boundary value problem with partial derivatives

Sinaiskii E. S.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 812–816

Article (Ukrainian)

Limiting behavior of an oscillatory system in the presence of random perturbations of the parameters of this system. II

Skorokhod I. V.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 817–820

Article (Ukrainian)

Approximation of the function ?x?r and its derivatives

Antonyuk P. Ye., Dzyadyk S. Yu., Shvai A. I., Zaritskaya Z. V.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 821–826

Article (Ukrainian)

Convergence of Bellman-Harris branching processes

Aliev S. A.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 827–832

Article (Ukrainian)

Ergodicity of a certain Markov process of Poisson type

Alimov D.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 832–835

Article (Ukrainian)

Linear independence of Morse functions on manifolds

Asvad Kh.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 835–838

Article (Ukrainian)

The best polynomial approximation of functions analytic in the unit circle

Vakarchuk S. B.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 838–843

Article (Ukrainian)

Limiting distributions of time averages of additive functionals defined on a semi-Markov process

Yeleyko Ya. I.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 843–847

Article (Ukrainian)

On noncommutative rings with elementary divisors

Zabavskii B. V.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 847–850

Article (Ukrainian)

A two-coloring of Cartesian products

Malykhin V. I., Zelenyuk E. G.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 850–854

Article (Ukrainian)

Spaces of boundary values and regular extensions of Hermitian operators

Kuzhel' S. A.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 854–858

Article (Ukrainian)

Extremal extensions of a nonnegative operator, and accretive boundary-value problems

Storozh O. G.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 858–860

Article (Ukrainian)

Rings with projective principal right ideals

Tuganbaev A. A.

Ukr. Mat. Zh. - 1990νmber=3. - 42, № 6. - pp. 861–863